Title of article :
Árpád Elbert, 1939–2001: a memorial tribute
Author/Authors :
Laforgia، نويسنده , , Andrea and Muldoon، نويسنده , , Martin E. and Siafarikas، نويسنده , , Panayiotos D.، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2003
Pages :
8
From page :
1
To page :
8
Abstract :
In this paper (0,m)-interpolation on the zeros of z(zn−αn) is proved to be regular if and only if m=1 or n+1. Furthermore, overconvergence is studied.
Keywords :
Ultraspherical polynomials , Special functions , Zeros , Bessel functions , Hermite functions
Journal title :
Journal of Computational and Applied Mathematics
Serial Year :
2003
Journal title :
Journal of Computational and Applied Mathematics
Record number :
1552080
Link To Document :
بازگشت